# SDR FDEA201410133154

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 41,347 hours, 37,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BUZZER WILL NOT TEST.  RELEASED FOR SERVICE IAW MEL 52-  XX.  L1 CREW ENTRY DOOR ESCAPE SLIDE WARNING SYS BUZZERS INOPERATIVE.  PERFORMED OPERATIONAL CHECK OF L1 DOOR EMER DOOR WARNING SYS.  NO DEFECT NOTED, OPERATED NORMAL SEVERAL TIMES IAW ASM 52-73-00.  ITEM CLEARED.
